# SDR CA070119003

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 60,844 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: AIR45428
- Part serial: LK0614
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, THE CREW OBSERVED BOTH HYD SYSTEMS INDICATING APPROXIMATELY 1200 PSI WITH LOW FLOW LIGHTS ON. THE CREW CONTINUED WHERE ON APPROACH THE HYDRAULIC PRESSURE RECOVERED AND THE FLOW LIGHTS EXTINGUISHED. THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE FOUND THE HYDRAULIC FLOW INDICATION VALVE LEAKING WHICH WAS REPLACED PRIOR TO THE AIRCRAFT RETURNING TO SERVICE. (TC NR 20070119003)
